# SDR 39LA2013072400054

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GENERAL VISUAL INSPECTION OF WING.  FOUND FLAP COVE BEHIND NR 1 ENGINE EXHAUST CRACKED IN 2 PLACES.   REPAIRED IAW EO2012032-309 AND EO2012032-424.
